Open Access
Translator Disclaimer
July 2009 Eigenvalues of generalized Laplacians for generalized Poisson-Cauchy transforms on classical domains
Eisuke Imamura, Kiyosato Okamoto, Michiroh Tsukamoto, Atsushi Yamamori
Hiroshima Math. J. 39(2): 237-275 (July 2009). DOI: 10.32917/hmj/1249046339

Abstract

We develop a group-theoretic method to generalize the Laplace-Beltrami operators on the classical domains. In K. Okamoto, "Harmonic analysis on homogeneous vector bundles," Lecture Notes in Mathematics, Springer-Verlag, 266 (1971), 255–271, inspired by Helgason's paper, "A duality for symmetric spaces with applications to group representations," Advan. Math. 5 (1970), 1–154, we defined the "Poisson transforms" for homogeneous vector bundles over symmetric spaces. In K. Okamoto, M. Tsukamoto and K. Yokota, "Generalized Poisson and Cauchy kernel functions on classical domains," Japan. J. Math. 26 No. 1 (2000), 51–103., we defined the generalized Poisson-Cauchy transforms for homogeneous holomorphic line bundles over hermitian symmetric spaces and computed explicitly the kernel functions for each type of the classical domains. In E. Imamura, K. Okamoto, M. Tsukamoto and A. Yamamori, "Generalized Laplacians for Generalized Poisson-Cauchy transforms on classical domains," Proc. Japan Acad., 82, Ser. A (2006), 167–172., making use of the Casimir operator, we defined the "generalized Laplacians" on homogeneous holomorphic line bundles over hermitian symmetric spaces and showed that the generalized Poisson-Cauchy transforms give rise to eigenfunctions of the "generalized Laplacians". In this paper, using the canonical coordinates for each type of the classical domains, we carry out the direct computation to obtain the explicit formulas of (line bundle valued) invariant differential operators which we call the generalized Laplacians and compute their eigenvalues evaluated at the generalized Poisson-Cauchy kernel functions

Citation

Download Citation

Eisuke Imamura. Kiyosato Okamoto. Michiroh Tsukamoto. Atsushi Yamamori. "Eigenvalues of generalized Laplacians for generalized Poisson-Cauchy transforms on classical domains." Hiroshima Math. J. 39 (2) 237 - 275, July 2009. https://doi.org/10.32917/hmj/1249046339

Information

Published: July 2009
First available in Project Euclid: 31 July 2009

zbMATH: 1179.43008
MathSciNet: MR2543652
Digital Object Identifier: 10.32917/hmj/1249046339

Subjects:
Primary: 32M15, 43A85
Secondary: 22E46, 32A26

Rights: Copyright © 2009 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
39 PAGES


SHARE
Vol.39 • No. 2 • July 2009
Back to Top